# SDR MALA110115

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 27,499 hours, 30,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2184
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

45LN LIGHT INOPERATIVE. REPLACED POWER SUPPLY 23LN IAW AMM 33-50-10.    EMERGENCY POWER SUPPLY LIGHTING SYS OPS CHECKS GOOD, IAW AMM 33-50-00.
